# SDR ASAA1048220

- Difficulty date: July 26, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 500G CRACKED BETWEEN STR 27L AND 26L.  CUT OUT DAMAGE AND INSTALLED REPAIR.
